# SDR DLL14001892

- Difficulty date: September 28, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- Aircraft time: 72,536 hours, 18,037 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING WALKAROUND, LT WING NR ONE L/E SLAT HAS A 3 INCH CRACK IN LWR FLANGE JUST I/B OF I/B SLAT TRACK.  REPLACED SLAT.
